# SDR CA150303001

- Difficulty date: February 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 19,059 hours
- Engine: Pwa PT6A27
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: REC6U11373
- Condition: Debonded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT "EMMA" INSPECTION ON THE LANDING GEAR, THE ENGINEER FOUND THE LT REBOUND SHOCK ABSORBER ASSY DISBONDED FROM BOTH OF THE MOUNTING PLATES.  THE REBOUND SHOCK ABSORBER WAS REPLACED BEFORE FURTHER FLIGHT. THE RT REBOUND SHOCK ABSORBER ASSY CHECKS SERVICEABLE.
